# SDR 08FDEA02897

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974207200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR (REWORKED AREA) ON SKIN PANEL C 67, P 48 RT RELATED TO RAS-  DA/HAM1376.2/96, WHICH IS SMALLER THAN DETECTED.  REPAIR RENEWED IAW RAS/EFW/9000065/2008 ISS A (REWORK OF THE AREA, PERFORM FLAP PEENING, ENSURE CORROSION FREE CONDITION), APPROVED BY EA 6-5316-120100.
